Alert archive / Illinois / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 108, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 11, 2015, 2:57 PM CDT for Morgan County, Scott County, Illinois. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2015, 2:57 PM CDT (19:57 UTC)
- Expired
- Jul 11, 2015, 3:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Morgan County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 103 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 11, 1:39 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
281
WUUS53 KILX 111957
SVRILX
ILC137-171-112045-
/O.NEW.KILX.SV.W.0108.150711T1957Z-150711T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT SAT JUL 11 2015
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
NORTHEASTERN SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 345 PM CDT
* AT 256 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAPIN...OR
5 MILES NORTH OF WINCHESTER...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...WINCHESTER...MURRAYVILLE...CHAPIN...WOODSON...SOUTH
JACKSONVILLE...LYNNVILLE...EXETER AND LAKE JACKSONVILLE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 48 AND 67.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3967 9055 3979 9047 3968 9012 3953 9018
TIME...MOT...LOC 1956Z 289DEG 17KT 3971 9044
HAIL...1.25IN
WIND...60MPH
$$
GEELHART3 follow-up statements
388
WWUS53 KILX 112008
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
308 PM CDT SAT JUL 11 2015
ILC137-171-112045-
/O.CON.KILX.SV.W.0108.000000T0000Z-150711T2045Z/
MORGAN-SCOTT-
308 PM CDT SAT JUL 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL MORGAN AND EAST CENTRAL SCOTT COUNTIES...
AT 307 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
WINCHESTER...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MURRAYVILLE...WOODSON...SOUTH JACKSONVILLE...LYNNVILLE AND LAKE
JACKSONVILLE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 57 AND 64.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3963 9044 3973 9035 3965 9013 3953 9018
TIME...MOT...LOC 2007Z 299DEG 19KT 3965 9035
HAIL...1.00IN
WIND...60MPH
$$
GEELHART189
WWUS53 KILX 112023
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
323 PM CDT SAT JUL 11 2015
ILC171-112033-
/O.CAN.KILX.SV.W.0108.000000T0000Z-150711T2045Z/
SCOTT-
323 PM CDT SAT JUL 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SCOTT COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 3958 9030 3962 9030 3958 9016 3953 9018
TIME...MOT...LOC 2023Z 301DEG 19KT 3955 9025
$$
ILC137-112045-
/O.CON.KILX.SV.W.0108.000000T0000Z-150711T2045Z/
MORGAN-
323 PM CDT SAT JUL 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTH CENTRAL MORGAN COUNTY...
AT 323 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MURRAYVILLE...
OR 12 MILES SOUTHEAST OF WINCHESTER...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MURRAYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
LINCOLN.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3958 9030 3962 9030 3958 9016 3953 9018
TIME...MOT...LOC 2023Z 301DEG 19KT 3955 9025
HAIL...1.00IN
WIND...60MPH
$$
GEELHART869
WWUS53 KILX 112042
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
342 PM CDT SAT JUL 11 2015
ILC137-112052-
/O.EXP.KILX.SV.W.0108.000000T0000Z-150711T2045Z/
MORGAN-
342 PM CDT SAT JUL 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MORGAN COUNTY
WILL EXPIRE AT 345 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
LINCOLN.
LAT...LON 3958 9030 3962 9030 3958 9016 3953 9018
TIME...MOT...LOC 2040Z 289DEG 17KT 3955 9025
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 11, 12:27 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 11, 12:27 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1227 PM CDT SAT JUL 11 2015 .UPDATE... ISSUED AT 1000 AM CDT SAT JUL 11 2015 UPDATED THE FORECAST TO INCREASE THE RAIN CHANCES THIS MORNING AND REFINE SOME OF THE TRENDS. BULK OF THE OVERNIGHT CONVECTION IS CURRENTLY ACROSS THE SOUTHEAST HALF OF IOWA...ALTHOUGH IT IS ALSO SHOWING AN EASTWARD PROGRESSION AND WILL BE AFFECTING THE NORTHERN THIRD OF THE FORECAST AREA OVER THE NEXT FEW HOURS. ATTACHED WING OF SHOWERS EXTENDS SOUTHEAST AND HAS BEEN WEAKENING...BUT WILL BE AFFECTING EAST CENTRAL ILLINOIS THROUGH MIDDAY. LATEST HRRR TRYING TO DEVELOP ADDITIONAL CONVECTION ACROSS WEST CENTRAL ILLINOIS SHORTLY AFTER MIDDAY. SOME ENHANCEMENT IN THE CUMULUS IS CURRENTLY STARTING TO APPEAR ACROSS NORTHERN MISSOURI WHERE THERE IS SOME CLEARING...AND THIS IS LIKELY WHAT THE HRRR IS PICKING UP ON. HAVE CONTINUED WITH THE HIGHER POP'S ACROSS THE NORTHERN CWA WITH THE MCS...BUT MAY NEED TO BUMP UP THE SOUTHERN AREAS ONCE THE CONVECTIVE TRENDS CAN BE ESTABLISHED. && .SHORT TERM...(TODAY) ISSUED AT 334 AM CDT SAT JUL 11 2015 WARM FRONTAL BOUNDARY LIFTING ACROSS CENTRAL IL AND SHORTWAVE TROUGH PASSING THROUGH NORTHERN IL TODAY WILL BE THE FOCUS FOR THUNDERSTORM ACTIVITY THROUGH THE EARLY PART OF THE DAY AS SUBSTANTIAL MOISTURE ADVECTS INTO THE AREA CHARACTERIZED BY PRECIPITABLE WATER AROUND 2 INCHES AND DEWPOINTS INTO THE 70S. A FEW THUNDERSTORMS ALREADY DEVELOPING IN THE EARLY MORNING IN WEST CENTRAL IL AS A RESULT OF ELEVATED INSTABILITY. THE SHORTWAVE CURRENTLY APPEARS TIMED FOR LATE MORNING TO EARLY AFTERNOON...WITH A POTENTIAL GAP IN THUNDERSTORM ACTIVITY FOR MID AFTERNOON AS ANOTHER SHORTWAVE APPROACHES THE NORTHERN PORTION OF THE STATE FROM THE WEST...BRINGING HIGHER CHANCES AGAIN FOR LATE AFTERNOON/EARLY EVENING. THIS LATER ROUND OF STORMS COULD BE QUITE STRONG AS MLCAPE VALUES AROUND 2000-2500 J/KG ARE FORECAST TO DEVELOP BY 00Z OVER CENTRAL IL. 0-6 KM BULK SHEAR EXPECTED TO REMAIN ONLY AROUND 25 KTS. SEVERE WEATHER THREATS WILL BE POTENTIAL FOR LOCALIZED DAMAGING WIND GUSTS AND HAIL...FOR WHICH SPC HAS A MARGINAL (5%) RISK IN MUCH OF CENTRAL/NORTHERN IL. POPS TODAY GENERALLY RANGING FROM CHANCE TO LIKELY IN THE NORTHWESTERN PORTIONS OF THE CENTRAL IL FORECAST AREA...RANGING DOWN TO SLIGHT CHANCE IN THE SOUTHEAST TO REFLECT ABOVE REASONING. HIGH TEMPERATURES HAVE BEEN TRENDED DOWN A FEW DEGREES TO THE LOW TO MID 80S DUE TO PREVALENT CLOUD COVER AND SHOWERS/THUNDERSTORMS. .LONG TERM...(TONIGHT THROUGH FRIDAY) ISSUED AT 334 AM CDT SAT JUL 11 2015 MCS TO TRACK SE ACROSS CENTRAL/NORTHERN IL TONIGHT AND INCREASED CHANCES OF SHOWERS AND THUNDERSTORMS. SPC HAS MARGINAL RISK OF SEVERE STORMS NORTH OF I-70 FOR 5% RISK OF DAMAGING WINDS AND LARGE HAIL. FRONTAL BOUNDARY TO SET UP JUST NE OF CENTRAL IL NEXT FEW DAYS AND WILL HAVE DISTURBANCES TRACKING SE ALONG BOUNDARY BRINGING GOOD CHANCES OF SHOWERS AND THUNDERSTORMS WITH NOCTURNAL LOW LEVEL JET AND VERY UNSTABLE AIR MASS AIDING IN THUNDERSTORMS DEVELOPMENT. HEAVY RAINS ALSO POSSIBLE WITH PRECIPITABLE WATER VALUES NEAR 2 INCHES. WILL WET GROUND HAVE TRIMMED HIGHS A FEW DEGREES NEXT FEW DAYS BUT STILL HIGHS IN UPPER 80S TO AROUND 90F SUNDAY AND UPPER 80S/LOWER 90S MON. WITH DEWPOINTS CLIMBING INTO THE 70S AFTERNOON HEAT INDICES TO RISE TO 95-100F SUNDAY AFTERNOON AND 99-104F MONDAY AFTERNOON WHICH IS JUST SHY OF HEAT ADVISORY CRITERIA OF 105F. SPC SHOWS A SLIGHT CHANCE OF SEVERE STORMS SUNDAY AFTERNOON INTO SUNDAY NIGHT WITH ANOTHER MCS TRACKING SE FROM UPPER MS RIVER VALLEY SUNDAY NIGHT. MEANWHILE ENHANCED RISK OF SEVERE STORMS MONDAY AFTERNOON/EVENING FOR DAMAGING WINDS...LARGE HAIL AND POSSIBLE TORNADOES. VERY UNSTABLE AIRMASS WITH CAPES OF 3-4K J/KG SUNDAY AFTERNOON AND 4-6K J/KG MONDAY AFTERNOON. 00Z FORECAST MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN OVER IL THROUGH MIDDLE AND LATER PART OF NEXT WEEK WITH DAILY CHANCES OF SHOWERS AND THUNDERSTORMS IN A WARM AND HUMID AIRMASS. SERIES OF SHORT WAVES TO RIDE OVER TOP OF UPPER LEVEL RIDGE (CENTERED OVER THE SOUTHERN PLAINS) THAT WILL TRACK NEAR IL WHICH IS IN WNW UPPER LEVEL FLOW. A COLD FRONT TO TRACK SE THROUGH IL SOMETIME NEXT WEEKEND AND CONTINUES CHANCES OF SHOWERS/THUNDERSTORMS. HIGHS IN THE 80S WITH SOUTHEAST IL NEAR 90 AT TIMES WHILE LOWS CLOSE TO MUGGY DEWPOINTS IN THE UPPER 60S TO MID 70S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1227 PM CDT SAT JUL 11 2015 TIMING OF THUNDERSTORMS IS THE MOST SIGNIFICANT CHALLENGE FOR THIS FORECAST. LINE OF CONVECTION CURRENTLY INTENSIFYING FROM NEAR KUIN-KGBG MOVING EAST-SOUTHEAST AND WILL BE AFFECTING THE CENTRAL ILLINOIS TAF SITES OVER THE NEXT FEW HOURS. FOCUSED SOME TEMPO PERIODS FOR IFR CONDITIONS IN THE TAF'S FOR THE PASSAGE OF THE LINE ITSELF. THERE IS LIKELY TO BE A PERIOD OF DRY CONDITIONS BEHIND THE INITIAL CONVECTION BEFORE MORE FORMS TONIGHT. HOWEVER...DO NOT HAVE MUCH CONFIDENCE IN NARROWING DOWN A SPECIFIC TIME FRAME YET...SO WILL KEEP MENTION AS VCTS FOR NOW. HAVE INDICATED SOME DRIER CONDITIONS LATE IN THE PERIOD THOUGH. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...GEELHART SHORT TERM...ONTON LONG TERM...07 AVIATION...GEELHART
Hazardous weather outlook, Jul 11, 11:45 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1145 AM CDT SAT JUL 11 2015 ILZ027>031-036>038-040>042-047>052-121100- CASS-CHRISTIAN-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD- MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 1145 AM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE...MAINLY THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS THE PRIMARY THREAT. HOWEVER...ISOLATED STORMS MAY CONTAIN LARGE HAIL OR A TORNADO. SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY...ESPECIALLY NORTH OF A RUSHVILLE TO BLOOMINGTON LINE. THIS MAY RESULT IN PONDING OF WATER IN LOW LYING OR FLOOD PRONE AREAS. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK. HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING... WITH THE MOST LIKELY TIME FRAME BETWEEN 1 PM AND 6 PM. ILZ043>046-053>057-061-121100- CHAMPAIGN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE-PIATT-SHELBY- VERMILION- 1145 AM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT PERIODS OF THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT. POSSIBLE TODAY. SOME OF THE STORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING...WITH DAMAGING WINDS THE PRIMARY CONCERN. HOWEVER...ISOLATED STORMS MAY PRODUCE LARGE HAIL OR A TORNADO. ALSO...SOME OF THE STORMS OVERNIGHT MAY PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. THE MOST LIKELY TIME FRAME IS BETWEEN 3 PM AND 8 PM. ILZ062-063-066>068-071>073-121100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1145 AM CDT SAT JUL 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND ESPECIALLY TONIGHT. THE BEST CHANCE OF SEVERE WEATHER WILL BE FURTHER NORTH...BUT SOME OF THE STRONGER STORMS COULD PRODUCE LOCALIZED DAMAGING WIND GUSTS AND HAIL. FLOODING ON THE LITTLE WABASH RIVER AND EMBARRAS RIVER IS EXPECTED TO SUBSIDE OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND UNSTABLE AIR MASS SPREADS OVER THE REGION. HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX REACHING 100 TO 105 ON MONDAY. FLOODING WILL CONTINUE ON THE WABASH RIVER THROUGHOUT THE UPCOMING WEEK. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND THIS EVENING...MAINLY BETWEEN 5 PM AND 9 PM. GEELHART
In the hours before
Local storm report, Jul 11, 1:31 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
131 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN GALESBURG 40.95N 90.38W
07/11/2015 M1.78 INCH KNOX IL AWOS
0125 PM HEAVY RAIN ALTONA 41.12N 90.16W
07/11/2015 M1.22 INCH KNOX IL CO-OP OBSERVER
&&
25Local storm report, Jul 11, 1:36 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
136 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM HEAVY RAIN GALESBURG 40.95N 90.38W
07/11/2015 M2.00 INCH KNOX IL TRAINED SPOTTER
RAIN FELL IN 2 HOURS
&&
25Special weather statement, Jul 11, 1:48 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
148 PM CDT SAT JUL 11 2015
ILZ037-041-047-048-111930-
MASON-TAZEWELL-CASS-MENARD-
148 PM CDT SAT JUL 11 2015
...SIGNIFICANT WEATHER ADVISORY FOR MASON...NORTHWESTERN MENARD...
SOUTHWESTERN TAZEWELL AND NORTHEASTERN CASS COUNTIES UNTIL 230 PM
CDT...
AT 147 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM MANITO TO NEAR HAVANA TO
NEAR BATH...AND MOVING EAST AT 30 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HAVANA...MASON CITY...MANITO...GREENVIEW...GREEN VALLEY...SAN JOSE...
CHANDLERVILLE...BATH...EASTON...KILBOURNE...UNION...OAKFORD...FOREST
CITY...TOPEKA...CHATAUQUA PARK...ATTERBERRY AND GOOFY RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 800 PM CDT FOR
WEST CENTRAL ILLINOIS.
LAT...LON 4019 9019 4022 9016 4024 9012 4026 9011
4029 9008 4033 9005 4035 9005 4048 8986
4046 8949 4031 8961 4004 8975 4004 9029
TIME...MOT...LOC 1847Z 272DEG 28KT 4043 8976 4031 9001 4014 9017
GEELHARTLocal storm report, Jul 11, 2:17 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
217 PM CDT SAT JUL 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND GST 3 W POPLAR CITY 40.25N 90.01W
07/11/2015 M63 MPH MASON IL TRAINED SPOTTER
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 6:41 AM CDT | River Flood Warning | ILX | Mason, Menard | 16 hr |
| Jul 11, 9:10 AM CDT | River Flood Warning | ILX | Lawrence | 24 hr |
| Jul 11, 1:48 PM CDT | Special Weather Statement | ILX | Mason | 42 min |
| Jul 11, 2:07 PM CDT | Severe Thunderstorm Warning | ILX | Mason, Tazewell | 38 min |
| Jul 11, 2:13 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 32 min |
| Jul 11, 2:25 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Tazewell | 35 min |
| Jul 11, 2:35 PM CDT | Severe Thunderstorm Warning | ILX | Scott | 25 min |
| Jul 11, 2:42 PM CDT | Severe Thunderstorm Warning | ILX | Morgan | 22 min |
| Jul 11, 2:59 PM CDT | Special Weather Statement | ILX | DeWitt | 46 min |
| Jul 11, 3:14 PM CDT | Areal Flood Advisory | ILX | Morgan, Scott | 3 hr |
| Jul 11, 3:32 PM CDT | Special Weather Statement | ILX | Scott | 28 min |
| Jul 11, 4:02 PM CDT | Flash Flood Watch | ILX | Cass, DeWitt, Fulton, Knox, Logan, McLean and 8 more | 10 hr |
| Jul 11, 4:10 PM CDT | Areal Flood Advisory | ILX | Morgan, Scott | 3 hr |
| Jul 11, 4:50 PM CDT | Areal Flood Advisory | ILX | Knox | 3 hr |
| Jul 11, 5:14 PM CDT | Flash Flood Warning | ILX | Morgan, Scott | 3 hr |
| Jul 11, 5:25 PM CDT | Special Weather Statement | ILX | Cass | 35 min |
| Jul 11, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 39 min |
| Jul 11, 5:46 PM CDT | Flash Flood Warning | ILX | Knox | 4 hr |
| Jul 11, 5:55 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 50 min |
| Jul 11, 6:15 PM CDT | Special Weather Statement | ILX | Schuyler | 45 min |
| Jul 11, 6:17 PM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| Jul 11, 6:46 PM CDT | Areal Flood Advisory | ILX | Fulton, Logan, Mason, Peoria, Tazewell | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.